# SDR DXTA200802748

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 1,417 hours, 1,302 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING WITH NORMAL BRAKING ON DRY RUNWAY THE BRAKES PULSED HEAVILY CAUSING THE A/C TO SKID CONTINUALLY.   INSPECTED WHEELS, TIRES, BRAKES, PERFORMED HUB CAP INSPECTION, CHECKED BRAKE ACCUMULATOR. TAXIED AIRCRAFT, NO DEFECTS FOUND, WORK DONE IAW MM 32-00-00.
